(i)

  1. Boundary value problems for analytic and harmonic functions in domains with nonsmooth boundaries (with G. Khuskivadze and V. Kokilashvili). Applications to conformal mappings. Mem. Differential Equations Math. Phys. 14 (1998), 1-195.

(ii)

  1. A discontinuous problem if linear conjugation with summable coefficients. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 24 (1964), 519-524.

  2. On a discountinuous problem of linear conjugacy. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 36 (1964), 539-544.

  3. On a linear .conjugacy problem in the case of a denumerable set of closed contours. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 37 (1965), 31-36.

  4. The problem of linear conjugacy in the case of the infinite line. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 47 (1967), 7-12.

  5. The linear problem of conjugacy in the case of a denumerable set of closed contours. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 34 (1968), 103-122.

  6. Singular Cauchy integrals. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 53 (1969), 529-532.

  7. A certain property of a singular Cauchy integral. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 61 (1971), 15-16.

  8. On belonging to the classes EP of Analytic functions which are representable by a Cauchy type integral. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 42 (1972), 87-94.

  9. On the boundedness of Cauchy singular integrals in weight Lebesgue spaces. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 43 (1973), 111-119.

  10. On the boundary value problem of linear conjugation with measurable coefficients (with V. Kokilashvili). (Russian) Dokl. Akad. Nauk SSSR 224 (1975), 1008-1011; English transl.: Sov. Math. Dokl. 16 (1975), 1339-1343.

  11. Certain properties of singular integrals and of Cauchy type integrals. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 47 (1975) (Sb. Rab. Teor. Funkcii 6), 34-52.

  12. Correction (with V. Kokilashvili). (Russian) Dokl. Akad. Nauk SSSR 227 (1976), 776.

  13. Linear integral equations with p-mean singular integral. (Russian) Dokl. Akad. Nauk SSSR 231 (1976), 1293-1295; English transl.: Sov. Math. Dokl. 17(1976) (1977), 1724-1727.

  14. Some properties of the Cauchy singular integral along open curves. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 53 (1976), 62-72.

  15. A boundary value problem of linear conjugation with measurable coefficients (with V. Kokilashvili). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 55 (1977), 59-92.

  16. A problem of linear conjugation with measurable coefficients for a certain curves (with V. Kokilashvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 91 (1978), 25-27.

  17. On the boundedness of Cauchy singular operator in Lp-spaces. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 58 (1978), 187-196.

  18. On a discountinuous problem o linear conjugation with summable coefficients for one class of curves (with V. Kokilashvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 91 (1978), No. 1, 25-27.

  19. A singular Cauchy integral on a countable set of closed contours. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 65 (1980), 122-130.

  20. Discoutinuous problems in linear conjugation and singular integral equations (with V. Kokilashvili). (Russian) Differentsialnye Uravneniya 16 (1980), 1650-1659; English transl.: Differ. Equations 16 (1981), 1067-1075.

  21. On the singular Cauchy operator on a countable set of concentric circles (with G. Khuskivadze). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 69 (1982), 80-92.

  22. On the boundedness of the singular Cauchy operator in Lebesgue spaces in the case of non-smooth contours (with G. Khuskivadze). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 69 (1982), 93-107.

  23. A discountinuous Riemann-Hilbert problem. (Russian) Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 1 (1985), 168-170.

  24. The homogeneous discountinuous problem of linear conjugation in case of a countable connected domain. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 82 (1986), 127-141.

  25. On the derivative of conformal mapping (with G. Khuskivadze). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 127 (1987), 473-475.

  26. On the Noether property of linear singular integral equations in weighted Lebesgue spaces. (Russian) Z. Anal. Anwendungen 8 (1989), No. 3, 231-236.

  27. An approximate solution of a class of Noether equations (with A. Saginashvili). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 88 (1989), 15-26.

  28. On an aplication of the problem of linear conjugation to the study of properties of a conformal mapping (with G. Khuskivadze). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 88 (1989), 27-40.

  29. On Riemann-Hilbert problem in domain with non-smooth boundary (with G. Khuskivadze). (Russian) Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 5 (1990), No. 1, 153-156.

  30. On Dirichlet problem for harmonic functions in domain with piecewise smooth boundary (with G. Khuskivadze). (Russian) Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 7 (1992), No. 1.

  31. Riemann-Hilbert problem in the domain with nonsmooth boundary (with G. Khuskivadze). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 106 (1993), 105-122.

  32. On the boundedness of Cauchy singular operator from the space Lp to Lq,  (with G. Khuskivadze). Georgian Math. J. 1 (1994), No. 4, 395-404.

  33. On the inclusion of the Cauchy type integrals into the Smirnovs classes (with G. Khuskivadze). Proc. Razmadze Math. Inst. 114 (1997), 71-80.

  34. On conformal mapping of simply connected domains with a piece-wise smooth boundary (with G. Khuskivadze). Proc. Razmadze Math. Inst. 114 (1997), 81-88.

  35. On the continuity of the Cauchy operator from the space Lp(G) to Lq(G) for  (with G. Khuskivadze). Proc. Razmadze Math. Inst. 114 (1997), 124-125.

  36. On the Riemann-Hilbert problem in the domain with non-smooth boundary (with V. Kokilashvili). Georgian Math. J. 4 (1997), No. 3, 279-302.

  37. Neumann problem in the class of harmonic functions in domain with a piecewise-Lyapunov boundary (with V. Kokilashvili). Mem. Differential Equations Math. Phys. 12 (1997), 114-121.

  38. On the conformal mapping of a circle onto a domain with an arbitrary piecewise smooth boundary (with G. Khuskivadze). Proc. A. Razmadze Math. Inst. 116 (1998), 123-132.

  39. On conformal mapping of the domain with a piecewise smooth curve on the same domain (with G. Khuskivadze). Rep Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 13 (1998), No. 1, 20-22.

  40. Riemann-Hilbert problem in the domain with piecewise smooth boundaries (with V. Kokilashvili). Bull. Georgian Acad. Sci. 159 (1999), No. 1, 11-14.

  41. On the Dirichlet and Neumann problem in the domains with piecewise smooth boundaries (with V. Kokilashvili). Bull. Georgian Acad. Sci. 159 (1999), No. 2, 181-184.

  42. On harmonic functions from Smirnovs class (with Z. Meshveliani). Proc. A. Razmadze Math. Inst. 121 (1999), 159-160.

  43. On Smirnov classes of harmonic functions, and the Dirichlet problem (with Z. Meshveliani). Proc. A. Razmadze Math. Inst. 123 (2000), 61-91.

  44. On the boundedness of Cauchy singular integral operator (with G. Khuskivadze). Proc. A. Razmadze Math. Inst. 124 (2000), 107-114.

  45. On a Dirichlet problem in Smirnov classes of harmonic functions (with Z. Meshveliani). Proc. A. Razmadze Math. Inst. 126 (2001), 53-57.

  46. On a representation of the derivatives of conformal mappings (with G. Khuskivadze). Georgian Math. J. 8 (2001), No. 3, 513-520.

  47. A problem of linear conjugation for analytic functions with boundary values from the Zygmund class (with V. Kokilashvili). Georgian Math. J. 9 (2002), 309-324.

  48. Zarembas problem in one class of harmonic functions (with G. Khuskivadze). Proc. A. Razmadze Math. Inst. 132 (2003), 143-147.

  49. The Dirichlet problem for harmonic functions with boundary values from Zygmund classes (with V. Kokilashvili). Georgian Math. J. 10 (2003), No. 3, 531-542.

  50. Boundary value problems for analytic and harmonic functions of Smirnov classes in the domains with nonsmooth boundaries (with V. Kokilashvili and Z. Meshveliani). Proc. Conf. in Madeira in honour of Prof. G. Litvinchuk, Kluwer Academic Publishers, 2003.